Please use this identifier to cite or link to this item: http://scholarbank.nus.edu.sg/handle/10635/130906
Title: Fatal chemotherapy associated Clostridium difficile infection - A case report
Authors: Wong, A.S.C.
Lam, C.S.P.
Tambyah, P.A. 
Keywords: Chemotherapy
Clostridium difficile
Issue Date: May-2001
Source: Wong, A.S.C., Lam, C.S.P., Tambyah, P.A. (2001-05). Fatal chemotherapy associated Clostridium difficile infection - A case report. Singapore Medical Journal 42 (5) : 214-216. ScholarBank@NUS Repository.
Abstract: Clostridium difficile associated diarrhoea or Pseudomembranous colitis occasionally occurs without prior antibiotic usage. While the association of chemotherapy and Clostridium difficile infection has previously been well recorded, the true incidence is unknown. We report a case of Clostridium difficile associated diarrhoea after chemotherapy for lung cancer. The fatal outcome in this case and the increasing use of chemotherapy in this country highlights the need to have a high index of suspicion in any case of unexplained diarrhoea post chemotherapy. A review of the literature is presented.
Source Title: Singapore Medical Journal
URI: http://scholarbank.nus.edu.sg/handle/10635/130906
ISSN: 00375675
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Page view(s)

4
checked on Jan 14, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.